MathSciNet Relay Station
MathSciNet bibliographic data
MR2286247 (2007j:11182) 11Y60 (11J72 33D15)
Sondow, Jonathan; Zudilin, Wadim Euler's constant, $q$-logarithms, and formulas of Ramanujan and Gosper. Ramanujan J. 12 (2006), no. 2, 225–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement